# SDR 513NA0001

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 53,949 hours, 22,283 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW CRACKED.  REPLACED NR 1 FWD WINDOW PER MM 56-11-01 AND REPLACED WINDOW HEAT CONTROLLER PER MM 30-41-01.  OPS CHECKS GOOD.
